Equaline Acetaminophen, Extra Strength, 500 mg, Caplets

Pain reliever/fever reducer. Aspirin free. Compare to Extra strength Tylenol Caplets active ingredient (this product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol Caplets). Supervalu quality guaranteed. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Other information: Store between 68 - 77 degrees F (20 - 25 degrees C). Retain carton for complete product information.